×

zbMATH — the first resource for mathematics

Duals of generalized sequence spaces. (English) Zbl 0492.46010

MSC:
46A45 Sequence spaces (including Köthe sequence spaces)
46E40 Spaces of vector- and operator-valued functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] De Grande-De Kimpe, N, Generalized sequence spaces, Bull. soc. math. belgique, 23, 123-166, (1971) · Zbl 0232.46017
[2] Dudley, R.M, On sequential convergence, Trans. amer. math. soc., 112, 483-507, (1964) · Zbl 0138.17401
[3] Garling, D.J.H, On symmetric sequence spaces, (), 85-106, (3) · Zbl 0136.10701
[4] Gregory, D.A, Vector value sequence spaces, () · Zbl 0197.09503
[5] Gupta, M, The generalized sequence spaces l1(X) and m0(X), J. math. anal. appl., 78, 57-366, (1980)
[6] Gupta, M; Kamthan, P.K, Quasi-regular orthogonal systems of subspaces, (), 79-83 · Zbl 0433.46004
[7] Gupta, M; Patterson, J, Generalized l^{p}-spaces, Tamkang J. math, 13, No. 2, (1982), in press
[8] Gupta, M; Kamthan, P.K; Rao, K.L.N, The generalized sequence spaces c, c0, l and l∞ and their koth duals, Tamkang J. math., 7, 2, 175-178, (1976) · Zbl 0361.46012
[9] Gupta, M; Kamthan, P.K; Rao, K.L.N, Duality in certain generalized sequence spaces, Bull. inst. math. acad. sinica, 5, 2, 285-298, (1977) · Zbl 0375.46010
[10] Gupta, M; Kamthan, P.K; Rao, K.L.N, Generalized sequence spaces and decompositions, Ann. math. pura. appl. ser. IV, 113, 287-301, (1977) · Zbl 0361.46011
[11] Horváth, J, ()
[12] Kamthan, P.K; Gupta, M, Sequence spaces and series, () · Zbl 0447.46002
[13] Köthe, G, Topological vector spaces I, (1969), Springer-Verlag Berlin/Heidelberg/New York
[14] Các, N.Phoung, Sur LES espaces parfait de suites generalises, Math. ann., 171, 131-143, (1967)
[15] Pietsch, A, Verallgemeinerte vollkommene folgenräume, (1962), Akademie-Verlag Berlin · Zbl 0105.30701
[16] Pietsch, A, Nuclear locally convex spaces, (1965), Akademie-Verlag Berlin
[17] Rao, K.L.N, Generalized Köthe sequence spaces and decompositions, () · Zbl 0361.46011
[18] Rosier, R.C, Generalized sequence spaces, ()
[19] Webb, J.H, Sequential convergence in locally convex spaces, (), 341-364 · Zbl 0157.20202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.